Alert archive / Indiana / Flash Flood Warnings in 2016
Flash Flood Warning 16, NWS Chicago, IL
NWS Chicago, IL issued this flash flood warning at Aug 18, 2016, 3:33 PM CDT for Jasper County, Indiana. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2016, 3:33 PM CDT (20:33 UTC)
- Expired
- Aug 18, 2016, 9:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Jasper County, IN
The radar
The Chicago radar (KLOT), 117 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 813 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
138
WGUS53 KLOT 182034
FFWLOT
INC073-190200-
/O.NEW.KLOT.FF.W.0016.160818T2033Z-160819T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
333 PM CDT THU AUG 18 2016
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN JASPER COUNTY IN NORTHWESTERN INDIANA...
* UNTIL 900 PM CDT
* AT 333 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORMS PRODUCING
TORRENTIAL RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR
ESTIMATES SUGGEST UP TO TWO INCHES OF RAIN HAS ALREADY FALLEN IN
LESS THAN AN HOUR SOUTH OF RENSSELAER.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
RENSSELAER...MCCOYSBURG...PLEASANT RIDGE AND COLLEGEVILLE.
INCLUDING THE FOLLOWING INTERSTATE...
INDIANA I-65 BETWEEN MILE MARKERS 206 AND 217.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4091 8699 4084 8699 4084 8710 4083 8710
4083 8727 4098 8727 4092 8693 4091 8693
$$
IZZI3 follow-up statements
365
WGUS73 KLOT 182149
FFSLOT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
449 PM CDT THU AUG 18 2016
INC073-190200-
/O.CON.KLOT.FF.W.0016.000000T0000Z-160819T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER IN-
449 PM CDT THU AUG 18 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHERN JASPER COUNTY...
AT 445 PM CDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
CONTINUING ACROSS THE WARNING AREA. DOPPLER RADAR ESTIMATES SUGGEST
THAT A SWATH OF 2 TO 3 INCHES OF RAIN FELL FROM MOUNT AYR EAST
ACROSS SOUTHERN NEWTON COUNTY...INCLUDING NEAR RENSSELAER AND ACROSS
THE COLLEGEVILLE AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
RENSSELAER...MCCOYSBURG...PLEASANT RIDGE AND COLLEGEVILLE.
INCLUDING THE FOLLOWING INTERSTATE...
INDIANA I-65 BETWEEN MILE MARKERS 206 AND 217.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4091 8699 4084 8699 4084 8710 4083 8710
4083 8727 4098 8727 4092 8693 4091 8693
$$
IZZI535
WGUS73 KLOT 182324
FFSLOT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
624 PM CDT THU AUG 18 2016
INC073-190200-
/O.CON.KLOT.FF.W.0016.000000T0000Z-160819T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER IN-
624 PM CDT THU AUG 18 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHERN JASPER COUNTY...
AT 622 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS HAD MOVED OUT
OF MOST OF THE COUNTY. DUE TO ONE AND A HALF TO THREE INCHES OF RAIN
FROM THOSE STORMS THIS AFTERNOON...FLASH FLOODING IS LIKELY
STILL OCCURRING IN SOME PARTS OF SOUTHERN JASPER COUNTY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
RENSSELAER...MCCOYSBURG...PLEASANT RIDGE AND COLLEGEVILLE.
INCLUDING THE FOLLOWING INTERSTATE...
INDIANA I-65 BETWEEN MILE MARKERS 206 AND 217.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4091 8699 4084 8699 4084 8710 4083 8710
4083 8727 4098 8727 4092 8693 4091 8693
$$
MTF226
WGUS73 KLOT 190152
FFSLOT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
852 PM CDT THU AUG 18 2016
INC073-190201-
/O.EXP.KLOT.FF.W.0016.000000T0000Z-160819T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER IN-
852 PM CDT THU AUG 18 2016
...THE FLASH FLOOD WARNING FOR SOUTHERN JASPER COUNTY WILL EXPIRE AT
900 PM CDT...
THE FLOODING THREAT HAS ENDED AT LEAST TEMPORARILY. MORE
THUNDERSTORMS ARE POSSIBLE OVERNIGHT.
IF YOU ENCOUNTER FLOODED ROADWAYS...DO NOT DRIVE THROUGH THEM.
LAT...LON 4091 8699 4084 8699 4084 8710 4083 8710
4083 8727 4098 8727 4092 8693 4091 8693
$$
MTFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 2:53 PM CDT, 40 minutes earlier.
Area forecast discussion, Aug 18, 2:53 PM CDT, 40 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 253 PM CDT THU AUG 18 2016 .SHORT TERM... 241 PM CDT Through Friday... The atmosphere is still unstable this afternoon, with a weak shortwave moving east through Iowa and into Illinois this afternoon. The focus will remain across the southern half of the county warning area in the vicinity a bit more pooled moisture and closer to the forcing from this subtle shortwave. A few showers are possible farther north with brief downpours but coverage should be relatively low. The storms are slow moving and thus will send outflow boundaries leading to potential redevelopment of storms. These storms where they develop are putting down 1-2 inches of rainfall in an hour, thus where it rains it will come down with localized flooding possible. Some of these storms will continue to fester south this evening. Concern shifts to additional thunder chances tonight. Some guidance including the NAM/HRRR-X attempt to bring some of the activity in Minnesota through NE/NC Illinois in the 3z-7z time frame in a weakening state. Model guidance is quite mixed as to how much energy there will be to move this through, so we steered the forecast in a drier direction during the evening hours, but it is possible some of this gets into the area. Additional storms will redevelop across MN overnight closer to the low level jet. Additional shortwave energy will drive east through Wisconsin overnight, and as the low level jet veers some of this activity a better chance of getting in. Confidence is not very high on convective evolution during this period. Some fog is also possible as dewpoints remain elevated overnight but winds do not look like they will fully decouple. Depending on cloud cover and storm coverage overnight into early Friday, we will maintain a warm and moist southwest flow which will keep conditions on the muggy side. Isolated storms are again possible though surface convergence and upper forcing may be at a minimum Friday afternoon. KMD && .LONG TERM... 253 PM CDT Friday night through Thursday... Guidance is still showing differences on how quickly the low will deepen over the lake Saturday. The NAM is the most aggressive with timing and how much the low intensifies. The ECMWF is the middle of the road model so weighed more heavily in its direction. Thinking storms will increase in coverage Friday night as the system pushes east. The better coverage of storms will be west of a McHenry to Gibson City, IL line. Saturday could be windy. Once again am lacking confidence as wind gusts will depend on how fast the low intensifies. Expecting storms to fire along the cold front Saturday afternoon and push east through the evening. CAPE and shear values continue to look meager at best so main concerns remain strong winds and heavy rain. Storms should be moving at a good pace which should limit flooding. However, given the very efficient rainfall we have seen from storms the past couple of days, expect these storms to be similar. Cooler and drier air moves in Sunday with highs in the low 70s. Could see isolated rain showers develop as the upper level trough swings through Saturday afternoon. Have medium-low confidence in shower coverage and timing, but did not feel comfortable going dry either. High pressure spreads over the region early next week. Dry conditions and slowly warming temps accompany it. The next chance of rain is Wednesday as an upper level shortwave lifts through. Another low pressure system passes over Hudson Bay late next week and it's cold front shifts through the CWA late next week. Storms are possible along this front. JEE && .AVIATION... For the 18Z TAFs... Concerns revolve around winds, and thunderstorm chances. The atmosphere is still rather unstable this afternoon, with a weak shortwave moving east through iowa and into illinois this afternoon. The focus will remain south of the main terminals in the vicinity a bit more pooled moisture. A few showers are possible over the terminals this afternoon, but confidence on coverage is not very high, and even less so on thunder so removed the thunder mention. The storms are slow moving and thus will send outflow boundaries leading to variable winds and potential redevelopment of storms, though the predominant wind will be a ssw wind around 10 kt. Concern shifts to additional thunder chances tonight. Some guidance including the NAM/HRRR-X attempt to bring some of the activity in Minnesota through NE/NC Illinois in the 3z-7z time frame in a weakening state. Model guidance is quite mixed as to how much energy there will be to move this through, so kept tafs dry for that period, but will need to watch this period.. Additional storms will redevelop across MN overnight and this stands a better chance of getting in, though confidence is not any higher or lower than previous TAF set, so left the Prob30 going until trends emerge. KMD && .MARINE... 253 PM CDT Main concern is the possibility of strong winds and high waves Saturday night into Sunday. Some models suggest gale force gusts are possible over the open waters, but do not have enough confidence to go with gales just yet. Did raise winds to 30 kt. Have low confidence in how strong winds will be over the nearshore waters. There is a chance that strong winds or high waves may occur and a small craft advisory may be needed for points east of Gary, IN. High pressure stretches from the eastern Great Lakes southeast through the southern Mississippi Valley. It will slowly shift east while a low over northern Manitoba will move over Hudson Bay this evening. The low's cold front extends south through the eastern Dakotas into the central plains. South to southwest winds are expected through Friday. A low will form over the cold front Friday evening and deepen quickly as it moves over the lake Saturday afternoon and night. Northwest winds to 30 kt are expected behind the low and cold front Saturday night. Once again, gales are possible but not currently forecast due to low confidence in how quickly the low will deepen. The low continues northeast and high pressure builds over the lake early next week. Another low is progged to shift east near Hudson Bay Wed/Thurs next week with another cold front passing over the lake Thursday. JEE && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Aug 18, 12:37 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1237 PM CDT THU AUG 18 2016
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
191745-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
1237 PM CDT THU AUG 18 2016 /137 PM EDT THU AUG 18 2016/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
LIMITED THUNDERSTORM RISK...WITH AN ASSOCIATED:
LIMITED THUNDERSTORM WIND DAMAGE RISK...UP TO 50 MPH.
SOME OF WHICH MAY ALSO PRODUCE...
HEAVY DOWNPOURS AND LOCALIZED FLOODING.
OCCASIONAL CLOUD TO GROUND LIGHTNING.
DISCUSSION:
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ALONG AND
SOUTH OF INTERSTATE 80. THE MAIN THREATS FROM STORMS WILL BE HEAVY
RAIN AND FREQUENT LIGHTNING. HOWEVER...STRONGER STORMS MAY PRODUCE
GUSTY TO DAMAGING WINDS. LOCALIZED FLOODING MAY OCCUR IF STORMS
LINGER OVER A PARTICULAR AREA OR REDEVELOP OVER THE SAME AREA.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...
LIMITED THUNDERSTORM RISK.
SATURDAY...
SIGNIFICANT THUNDERSTORM RISK.
LIMITED FLOODING RISK.
LIMITED SEVERE THUNDERSTORM RISK...MAINLY EAST OF I-55.
HIGH SWIM RISK FOR INDIANA BEACHES.
WEDNESDAY...
LIMITED THUNDERSTORM RISK.
DISCUSSION:
THERE IS A LOW CHANCE FOR THUNDERSTORMS ON FRIDAY. A STRONG STORM
SYSTEM WILL BRING FAIRLY WIDESPREAD THUNDERSTORMS ON
SATURDAY. THE POTENTIAL EXISTS FOR HEAVY RAINFALL AND FLOODING
AND ISOLATED STRONG TO SEVERE THUNDERSTORMS FOR PORTIONS OF THE
AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND FLOODING.
GENERAL STORM MOTION OF THE DAY:
MOVING TOWARD THE EAST AT 20 TO 30 MPH.
&&
LMZ740>745-191745-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
1237 PM CDT THU AUG 18 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
ISOLATED STORMS ARE POSSIBLE THROUGH THIS EVENING. STRONGER STORMS
MAY PRODUCE GUSTS UP TO 30 KT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THERE IS A CHANCE FOR THUNDERSTORMS ON FRIDAY...WITH NUMEROUS TO
WIDESPREAD THUNDERSTORMS POSSIBLE ON SATURDAY. THE NEXT CHANCE
FOR THUNDERSTORMS WILL THEN BE ON WEDNESDAY.
STRONG WINDS AND HIGH WAVES MAY LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT ON SUNDAY.
&&
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-191745-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
1237 PM CDT THU AUG 18 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
ISOLATED STORMS ARE POSSIBLE ACROSS THE FAR SOUTHERN END OF THE
LAKE THROUGH THIS EVENING. STRONGER STORMS MAY PRODUCE GUSTS UP TO
30 KT.
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE NORTH HALF
OF THE LAKE TONIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THERE IS A CHANCE FOR THUNDERSTORMS ON FRIDAY...WITH NUMEROUS TO
WIDESPREAD THUNDERSTORMS POSSIBLE ON SATURDAY. THE NEXT CHANCE
FOR
THUNDERSTORMS WILL THEN BE ON WEDNESDAY.
&&
JEE
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOIn the hours before
Local storm report, Aug 18, 12:21 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1221 PM CDT THU AUG 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 PM HEAVY RAIN 5 WNW KANKAKEE 41.14N 87.95W
08/18/2016 M2.24 INCH KANKAKEE IL COCORAHS
2.24 INCHES OF RAIN IN 55 MINUTES.
&&
RODRIGUEZLocal storm report, Aug 18, 2:51 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
251 PM CDT THU AUG 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM FLASH FLOOD 5 NW EVANSTON 42.09N 87.76W
08/18/2016 COOK IL BROADCAST MEDIA
BOTH DIRECTIONS OF EDENS EXPRESSWAY CLOSED DUE TO
FLOODING AT WINNETKA ROAD.
&&
IZZILocal storm report, Aug 18, 3:09 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
309 PM CDT THU AUG 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 AM TSTM WND DMG 6 ESE CHESTERTON 41.56N 86.95W
08/18/2016 PORTER IN PUBLIC
40FT WILLOW TREE UPROOTED, 10-12 FOOT PEAR TREE SNAPPED
AND SOME CORN FLATTENED. TIME ESTIMATED BASED ON RADAR.
&&
IZZISpecial weather statement, Aug 18, 3:22 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
322 PM CDT THU AUG 18 2016
ILZ032-182045-
LIVINGSTON IL-
322 PM CDT THU AUG 18 2016
...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN LIVINGSTON COUNTY UNTIL
345 PM CDT...
AT 322 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ODELL...OR 9 MILES SOUTH OF DWIGHT...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
CULLOM AROUND 345 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CAMPUS...SAUNEMIN AND
EMINGTON.
LAT...LON 4090 8846 4094 8853 4106 8840 4105 8825
4083 8824
TIME...MOT...LOC 2022Z 286DEG 15KT 4097 8840
IZZIThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 8:27 AM CDT | Special Weather Statement | LOT | Lake, Porter | 48 min |
| Aug 18, 8:50 AM CDT | Areal Flood Advisory | LOT | Lake, Porter | 3 hr |
| Aug 18, 8:54 AM CDT | Severe Thunderstorm Warning | LOT | Lake, Porter | 36 min |
| Aug 18, 1:55 PM CDT | Areal Flood Advisory | LOT | Jasper, Newton | 3 hr |
| Aug 18, 3:46 PM CDT | Severe Thunderstorm Warning | LOT | Jasper, Newton | 29 min |
| Aug 18, 4:22 PM CDT | Flash Flood Warning | LOT | Newton | 5 hr |
| Aug 18, 5:12 PM CDT | Special Weather Statement | LOT | Benton | 48 min |
Nearby
Flash Flood Warnings in Indiana, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.